# SDR A6WA201542968

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 27,969 hours, 26,957 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Odor
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3857, BATTERY MASTER LEFT ON, DISPLAY ED1 SHOWING DISPLAY HI TEMP WARNING ON SCREEN.  ELEC OVERHEAT ODOR IN COCKPIT.  ALLOWED MAIN BATTERY TO CHARGE.  PERFORMED MASTER BATTERY OPERATIONS CHECK IAW AMM 24-31-01.  OPERATIONS CHECKED GOOD, NO ODOR NOTED IN COCKPIT AT THIS TIME.
